http://ir.sinica.edu.tw/handle/201000000A/35437
Title: | Changes of Parameters for Generalized Power Series | Authors: | Huang, I-Chiau | Issue Date: | 2010 | Relation: | COMMUNICATIONS IN ALGEBRA 38(7), 2480-2498 | URI: | http://ir.sinica.edu.tw/handle/201000000A/35437 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0092-7872&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 數學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.